Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Accessibility measures to nodes of directed graphs using solutions for generalized cooperative games

Autor
Amer, R.; Gimenez, J.; Magaña, A.
Tipus d'activitat
Article en revista
Revista
Mathematical methods of operations research
Data de publicació
2012-02
Volum
75
Número
1
Pàgina inicial
105
Pàgina final
134
DOI
https://doi.org/10.1007/s00186-011-0378-x Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/16206 Obrir en finestra nova
URL
http://www.springerlink.com/content/d030152l392g363r/ Obrir en finestra nova
Resum
The aim of this paper consists of constructing accessibility measures to the nodes of directed graphs using methods of Game Theory. Since digraphs without a predefined game are considered, the main part of the paper is devoted to establish conditions on cooperative games so that they can be used to measure accessibility. Games that satisfy desirable properties are called test games. Each ranking on the nodes is then obtained according to a pair formed by a test game and a solution defined on coo...
Citació
Amer, R.; Giménez, J.; Magaña, A. Accessibility measures to nodes of directed graphs using solutions for generalized cooperative games. "Mathematical methods of operations research", Febrer 2012, vol. 75, núm. 1, p. 105-134.
Paraules clau
Accessibility, Cooperative game, Digraph, Game theory, Semivalue
Grup de recerca
GRAA - Grup de Recerca en Anàlisi Aplicada
GRTJ - Grup de Recerca en Teoria de Jocs